# SDR AU970614

- Difficulty date: May 26, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-28-181
- Engine: Lyc O360A4M
- Propeller: Snsnch 76EM8
- System (JASC): 7414 · Magneto/Distributor
- Part: Condenser
- Part number: M3183
- Condition: Failed
- Location: Magneto/Dist
- Component: Slick, 4Z70
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH MAGNETO CONDENSER OPEN CIRCUIT
